# SDR TSAA9757039

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rear Spar
- Part number: 65482411
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, EXFOLIATION NOTED ON LEFT HORIZONTAL STABILIZER LOCATED AT ELEVATOR STATION 42 ON REAR SPAR, UPPER CHORD REPAIRED AS PER ECO 1889 R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
